Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Experiencing extreme tooth pain. Why fever? Take penicillin? Why pain in left eye and ear?

I recently was experiencing extreme tooth pain, I went to the dentist and was told I had a bad infection and was prescribed 2000mg penicillin VK per day. I was told I needed to see a specialist. I have been taking my antibiotics in the meantime and the pain is excruciating and now the roof of my mouth on the left side where the infected tooth is, is swollen and lumpy feeling. I have a slight fever and the pain from the tooth is effecting my left ear and my left eye. Should I go back to the dentist tomorrow or do I need immediate attention?
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
I THINK YOU HAVE SINUSITIS
MAXILLARY SINUSITIS CAUSES THESE
EVEN TOOTHACHE CAN BE DUE TO SINUSITIS
I THING GET XRAY PNS DONE IF THERE IS SINUS TREAT SINUS FIRST THAT WII IMPROVE TOOTH ACHE ALSO
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor